# SDR UALA2010062802274

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 52,094 hours, 6,212 cycles
- Engine: Pwa PW4056
- Engine time: 65,034 hours, 7,725 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Condition: Sheared
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRPLANE ABORTED T-OFF AT APPROX 50 KNOTS DUE ENG 2 WILL NOT GO ABOVE 105 EPR.   HIGH ENERGY STOP INSP IS REQUIRED. HIGH ENERGY STOP INSP CARRIED OUT IAW MM, ALL TIRES & BRAKES CONDITION CHECK NORMAL.  UPON VSV CONTROL SYS INSP MAINT REPORTED THAT NR 2 ENG INLET GUIDE VANE UNISION RING "ADJUSTER LINK" TO SVA BELLCRANK HAS NUT SLEEVE ASSY SHEARED (IPC 72-35-00-025 PG 1, ITEM 40) CAUSING IGV ADJUSTER LINK DETACHMENT FROM VSV BELLCRANK CLEVIS. REPLACED NR2 ENG IAW TOD 71-00-02.
